zoladex

hey there, I am new to this so forgive me if I am a little rusty - I started zoladex 3 and a half weeks ago I have bled heavily for the last 6 days I have horrendous lower back pain and stomach cramps, I am bloated my fingers have swollen and I can leave an indent in both legs up the shins for five minutes when press on them... is this normal oh and my blood smells of raw off meat and the clots have been black like tar the size of my palm (sorry) - help!!!!! next injection is on Monday - should I see a doctor or wait to discuss this on Monday as is it just side affects?

thank you

1 Reply

oldestnewest
  • Really sorry to say but by it's very nature zoladex can increase your symptoms fir a while then it should sell settle I stopped bleeding etc after a month but some people it can take longer

    Hope things settle soon for you it's been a godsend fir me despite the side effects of feeling tired and hot flushes

You may also like...